MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM; FEMORAL NECK TRIAL

DEPUY ORTHOPAEDICS INC US RECLAIM; FEMORAL NECK TRIAL
Catalog Number 299967015
Medical Device Problem Codes Break (1069); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction

Brand Name
RECLAIM
Common Device Name
FEMORAL NECK TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25779094
Report Number1818910-2026-11745
Device Sequence Number10752987
Product Code HWT
UDI-Device Identifier10603295552857
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299967015
Device Lot NumberBP0136907
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer08/07/2026
09/01/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/07/2026
09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown